# SDR AALA201809129012

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 60,060 hours, 15,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR WAS VERY DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS GROUNDED.  ADJUSTED THE L1 DOOR GUIDE ARM IAW MM 52-11-04. OPS CHECKED NORMAL.
